
Always read the label and follow the directions for use. Incorrect use could be harmful.
Refer to any Health & Product Warnings below
butan-1-olethanol absoluteethanolhypromelloseindustrial methylated spiritiron oxide blackisopropyl alcoholmagnesium stearatepovidonepropylene glycolpurified talcpurified waterShellacsodium starch glycollate type Astrong ammonia solutionsulfuric acidtitanium dioxide
Store below 25 degrees Celsius. Keep out of reach of children.
Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).
Information provided on this page is supplied to assist our customers to select suitable products. However, products and their ingredients are liable to change at short notice, which may affect nutritional, country of origin, ingredient and allergen information. Therefore, you should always check product labels before consuming. If you require specific information to assist in your purchasing decision, we recommend that you make further enquiries of the manufacturer (see contact details on the packaging) or contact us on 0800 404040.
Health and product warnings
Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.
Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medication regularly.
- if you are aged 65 years or over.
- in children under 7 years of age.
Stop use and see your doctor immediately if: you have an allergic reaction.